Sherwell, D

< Back to all Authors
Number of items: 3.
Group by: Item type | Date
Jump to:
Article

Article

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Dragomir, Nicoleta and Sherwell, D (2014) Sharp bounds for the Jensen divergence with applications. Miskolc Mathematical Notes, 15 (1). 63 - 85. ISSN 1787-2405

Kikianty, E, Dragomir, Sever S ORCID: 0000-0003-2902-6805, Ndlovu, L and Sherwell, D (2014) Approximations of the jensen divergence. Applied Mathematics and Information Sciences, 8 (6). 2739 - 2750. ISSN 1935-0090

Kikianty, Eder, Dragomir, Sever S, Dintoe, I and Sherwell, D (2013) Approximations of Jensen divergence for twice differentiable functions. Journal of Inequalities and Applications. ISSN 1025-5834